# SDR SWAA043204

- Difficulty date: November 3, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 57,489 hours, 45,158 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND L2 DOOR EVAC SLIDE GIRT BAR CABLE MISROUTED.  REROUTED L2 DOOE EVAC DOOR SLIDE CABLE PER MM.
